# SDR ASAA2020121633704

- Difficulty date: December 16, 2020
- Submitted: December 19, 2020
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 32,545 hours, 9,521 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Message
- Condition: False Activation
- Location: Cockpit Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CONT CAB-ZONE TEMP LIGHT ILLUMINATES ON RECALL AND EXTINGUISHES ON MASTER CAUTION RESET.  GROUNDED-YES.  PER B737-800 FIM 21-62 TASK 842 PZTC NR 2 SHOWED RED LIGHT FOR FLIGHT DECK TRIM VALVE.  AFTER RESET PERFORMED BITE TEST ON PZTC NR 1 AND 2, NO FAULTS NOTED.  GROUND VERIFICATION PERFORMED.
